# SDR UIEA2017090801619

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Tee Fitting
- Part number: 224231021
- Condition: Broken
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, LT CORE COWL MOST AFT HAT CHANNEL LOWER ATTACH TEE FOUND BROKEN.  THE TEE FITTING WAS REMOVED AND REPLACED IAW SRM 51-40-02, REV 29.
